Volume 26, issue 3 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Combinatorial Ricci flows and the hyperbolization of a class of compact $3$–manifolds

Ke Feng, Huabin Ge and Bobo Hua

Geometry & Topology 26 (2022) 1349–1384
Bibliography
1 X Bao, F Bonahon, Hyperideal polyhedra in hyperbolic 3–space, Bull. Soc. Math. France 130 (2002) 457 MR1943885
2 A I Bobenko, U Pinkall, B A Springborn, Discrete conformal maps and ideal hyperbolic polyhedra, Geom. Topol. 19 (2015) 2155 MR3375525
3 F Bonahon, A Schläfli-type formula for convex cores of hyperbolic 3–manifolds, J. Differential Geom. 50 (1998) 25 MR1678473
4 Y E Choi, Positively oriented ideal triangulations on hyperbolic three-manifolds, Topology 43 (2004) 1345 MR2081429
5 B Chow, F Luo, Combinatorial Ricci flows on surfaces, J. Differential Geom. 63 (2003) 97 MR2015261
6 H Cohn, R Kenyon, J Propp, A variational principle for domino tilings, J. Amer. Math. Soc. 14 (2001) 297 MR1815214
7 Y Colin de Verdière, Un principe variationnel pour les empilements de cercles, Invent. Math. 104 (1991) 655 MR1106755
8 F Costantino, R Frigerio, B Martelli, C Petronio, Triangulations of 3–manifolds, hyperbolic relative handlebodies, and Dehn filling, Comment. Math. Helv. 82 (2007) 903 MR2341844
9 F Costantino, F Guéritaud, R van der Veen, On the volume conjecture for polyhedra, Geom. Dedicata 179 (2015) 385 MR3424676
10 R Frigerio, Hyperbolic manifolds with geodesic boundary which are determined by their fundamental group, Topology Appl. 145 (2004) 69 MR2100865
11 R Frigerio, C Petronio, Construction and recognition of hyperbolic 3–manifolds with geodesic boundary, Trans. Amer. Math. Soc. 356 (2004) 3243 MR2052949
12 M Fujii, Hyperbolic 3–manifolds with totally geodesic boundary, Osaka J. Math. 27 (1990) 539 MR1075164
13 M Fujii, Hyperbolic 3–manifolds with totally geodesic boundary which are decomposed into hyperbolic truncated tetrahedra, Tokyo J. Math. 13 (1990) 353 MR1088237
14 D Futer, F Guéritaud, From angled triangulations to hyperbolic structures, from: "Interactions between hyperbolic geometry, quantum topology and number theory" (editors A Champanerkar, O Dasbach, E Kalfagianni, I Kofman, W Neumann, N Stoltzfus), Contemp. Math. 541, Amer. Math. Soc. (2011) 159 MR2796632
15 S Garoufalidis, C D Hodgson, J H Rubinstein, H Segerman, 1–efficient triangulations and the index of a cusped hyperbolic 3–manifold, Geom. Topol. 19 (2015) 2619 MR3416111
16 H Ge, B Hua, 3–Dimensional combinatorial Yamabe flow in hyperbolic background geometry, Trans. Amer. Math. Soc. 373 (2020) 5111 MR4127872
17 H Ge, W Jiang, On the deformation of discrete conformal factors on surfaces, Calc. Var. Partial Differential Equations 55 (2016) MR3566936
18 H Ge, W Jiang, L Shen, On the deformation of ball packings, Adv. Math. 398 (2022) MR4367796
19 C D Hodgson, J H Rubinstein, H Segerman, Triangulations of hyperbolic 3–manifolds admitting strict angle structures, J. Topol. 5 (2012) 887 MR3001314
20 M Kapovich, Hyperbolic manifolds and discrete groups, 183, Birkhäuser (2001) MR1792613
21 S Kojima, Polyhedral decomposition of hyperbolic 3–manifolds with totally geodesic boundary, from: "Aspects of low-dimensional manifolds" (editors Y Matsumoto, S Morita), Adv. Stud. Pure Math. 20, Kinokuniya (1992) 93 MR1208308
22 M Lackenby, Taut ideal triangulations of 3–manifolds, Geom. Topol. 4 (2000) 369 MR1790190
23 M Lackenby, Word hyperbolic Dehn surgery, Invent. Math. 140 (2000) 243 MR1756996
24 D D Long, A W Reid, Constructing hyperbolic manifolds which bound geometrically, Math. Res. Lett. 8 (2001) 443 MR1849261
25 F Luo, A combinatorial curvature flow for compact 3–manifolds with boundary, Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 12 MR2122445
26 F Luo, Volume and angle structures on 3–manifolds, Asian J. Math. 11 (2007) 555 MR2402938
27 F Luo, Rigidity of polyhedral surfaces, III, Geom. Topol. 15 (2011) 2299 MR2862158
28 F Luo, Volume optimization, normal surfaces, and Thurston’s equation on triangulated 3–manifolds, J. Differential Geom. 93 (2013) 299 MR3024308
29 F Luo, T Yang, Volume and rigidity of hyperbolic polyhedral 3–manifolds, J. Topol. 11 (2018) 1 MR3747038
30 E E Moise, Affine structures in 3–manifolds, V : The triangulation theorem and Hauptvermutung, Ann. of Math. 56 (1952) 96 MR48805
31 J P Otal, Le théorème d’hyperbolisation pour les variétés fibrées de dimension 3, 235, Soc. Math. France (1996) MR1402300
32 L S Pontryagin, Ordinary differential equations, Addison-Wesley (1962) MR0140742
33 I Rivin, Euclidean structures on simplicial surfaces and hyperbolic volume, Ann. of Math. 139 (1994) 553 MR1283870
34 I Rivin, Combinatorial optimization in geometry, Adv. Appl. Math. 31 (2003) 242 MR1985831
35 I Rivin, Volumes of degenerating polyhedra : on a conjecture of J W Milnor, Geom. Dedicata 131 (2008) 73 MR2369192
36 J M Schlenker, Hyperideal polyhedra in hyperbolic manifolds, preprint (2002) arXiv:math/0212355
37 W Thurston, Geometry and topology of three-manifolds, lecture notes (1980)
38 A Ushijima, A volume formula for generalised hyperbolic tetrahedra, from: "Non-Euclidean geometries" (editors A Prékopa, E Molnár), Math. Appl. (NY) 581, Springer (2006) 249 MR2191251
39 H Weiss, The deformation theory of hyperbolic cone-3–manifolds with cone-angles less than 2π, Geom. Topol. 17 (2013) 329 MR3035330